# SDR UIEA2019071904792

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,582 hours, 17,002 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO START RIGHT ENGINE VIA AIR START, DUCT PRESSURE APPROX 10 PSI. LEFT ENGINE STARTED NORMALLY WITH PROPER DUCT PRESSURE, FOLLOWED BY CROSS BLEED TO START RIGHT ENGINE.( PERFORMED SYS TEST OF CTR ISO VALVE SYSTEM IAW 36-11-00, NO FAULTS NOTED. PERFORMED RT ENGINE START IAW AMM 71-00-00, ENGINE START NORMAL, DUCT PRESSURE 30 PSI. )
